Roberto Giambo'
Roberto Giambo'
Scuola di Scienze e Tecnologie - UniversitÓ di Camerino (Italia)
Email verificata su unicam.it
Titolo
Citata da
Citata da
Anno
New solutions of Einstein equations in spherical symmetry: the cosmic censor to the court
R Giambo, F Giannoni, G Magli, P Piccione
Communications in mathematical physics 235 (3), 545-563, 2003
652003
Gravitational collapse of homogeneous scalar fields
R Giambˇ
Classical and Quantum Gravity 22 (11), 2295, 2005
642005
An analytical theory for Riemannian cubic polynomials.
R Giamb˛, F Giannoni, P Piccione
IMA Journal of Mathematical Control & Information 19 (4), 2002
482002
Naked singularities formation in the gravitational collapse of barotropic spherical fluids
R Giambo, F Giannoni, G Magli, P Piccione
General Relativity and Gravitation 36 (6), 1279-1298, 2004
362004
On the adoption of a fractional-order sliding surface for the robust control of integer-order LTI plants
ML Corradini, R Giamb˛, S Pettinari
Automatica 51, 364-371, 2015
312015
Energy exchange for homogeneous and isotropic universes with a scalar field coupled to matter
R Giambo, J Miritzis
Classical and Quantum Gravity 27 (9), 095003, 2010
282010
Computation of the Maslov index and the spectral flow via partial signatures
R Giamb˛, P Piccione, A Portaluri
Comptes Rendus Mathematique 338 (5), 397-402, 2004
262004
Anisotropic generalizations of de Sitter spacetime
R Giambo
Classical and Quantum Gravity 19 (16), 4399, 2002
242002
New mathematical framework for spherical gravitational collapse
R Giambo, F Giannoni, G Magli, P Piccione
Classical and Quantum Gravity 20 (6), L75, 2003
212003
Orthogonal geodesic chords, brake orbits and homoclinic orbits in Riemannian manifolds
R Giambo, F Giannoni, P Piccione
Advances in Differential Equations 10 (8), 931-960, 2005
182005
On the Maslov index of symplectic paths that are not transversal to the Maslov cycle. Semi-Riemannian index theorems in the degenerate case
R Giambo, P Piccione, A Portaluri
arXiv preprint math/0306187, 2003
182003
Naked singularities formation in perfect fluids collapse
R Giamb˛, F Giannoni, G Magli, P Piccione
182003
Multiple brake orbits and homoclinics in Riemannian manifolds
R Giamb˛, F Giannoni, P Piccione
Archive for rational mechanics and analysis 200 (2), 691-724, 2011
172011
Gravitational collapse of homogeneous perfect fluids in higher order gravity theories
R Giambo
Journal of mathematical physics 50 (1), 012501, 2009
152009
Sufficient condition for black-hole formation in spherical gravitational collapse
R Giamb˛, F Giannoni, G Magli
Classical and Quantum Gravity 19 (2), L5, 2001
142001
Existence of orthogonal geodesic chords on Riemannian manifolds with concave boundary and homeomorphic to the N-dimensional disk
R Giamb˛, F Giannoni, P Piccione
Nonlinear Analysis: Theory, Methods & Applications 73 (2), 290-337, 2010
122010
Genericity of nondegeneracy for light rays in stationary spacetimes
R Giamb˛, F Giannoni, P Piccione
Communications in Mathematical Physics 287 (3), 903-923, 2009
122009
Optimal control on Riemannian manifolds by interpolation
R Giambo, F Giannoni, P Piccione
Mathematics of Control, Signals and Systems 16 (4), 278-296, 2004
122004
Global visibility of naked singularities
R Giambo
Journal of mathematical physics 47 (2), 022501, 2006
112006
Curvature-tuned electronic properties of bilayer graphene in an effective four-dimensional spacetime
M Cariglia, R Giamb˛, A Perali
Physical Review B 95 (24), 245426, 2017
102017
Il sistema al momento non pu˛ eseguire l'operazione. Riprova pi¨ tardi.
Articoli 1–20